Reference Type | Journal (article/letter/editorial) |
---|
Title | Nodal hypersurfaces and Anderson’s random‐walk simulation of the Schrödinger equation |
---|
Journal | The Journal of Chemical Physics |
---|
Authors | Klein, D. J. | Author |
---|
Pickett, H. M. | Author |
Year | 1976 (June) | Volume | 64 |
---|
Issue | 11 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.432043Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 2103144 | Long-form Identifier | mindat:1:5:2103144:3 |
---|
|
GUID | 0 |
---|
Full Reference | Klein, D. J., Pickett, H. M. (1976) Nodal hypersurfaces and Anderson’s random‐walk simulation of the Schrödinger equation. The Journal of Chemical Physics, 64 (11) 4811-4812 doi:10.1063/1.432043 |
---|
Plain Text | Klein, D. J., Pickett, H. M. (1976) Nodal hypersurfaces and Anderson’s random‐walk simulation of the Schrödinger equation. The Journal of Chemical Physics, 64 (11) 4811-4812 doi:10.1063/1.432043 |
---|
In | (1976, June) The Journal of Chemical Physics Vol. 64 (11) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.